# SDR EIA2006114

- Difficulty date: July 12, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, RT BS 600 FRAME WEB AT STRINGER 9.  CRACKED FRAME WEB REPLACED IAW B747 SRM 53-10-04 FIG 4.  DOUBLER USED 7075-T6 0.063".
